Ask Me Help Desk

Ask Me Help Desk (https://www.askmehelpdesk.com/forum.php)
-   Skin Lightening (https://www.askmehelpdesk.com/forumdisplay.php?f=386)
-   -   Post inflammatory hyper pigmentation (https://www.askmehelpdesk.com/showthread.php?t=829941)

  • Jan 16, 2017, 09:02 PM
    Jawilli92
    Post inflammatory hyper pigmentation
    Can you mix your own hydroquinone like a 6-8%
  • Jan 16, 2017, 10:26 PM
    Alty
    Can you? Yes. Should you? Probably not.
  • Jan 16, 2017, 10:31 PM
    Jawilli92
    I have a 4% how could I make it stronger I'm trying to fix my issue since I can't get a solution from my physician
  • Jan 17, 2017, 07:20 AM
    ma0641
    That is a very high dosage. You may cause irreversible skin damage.
  • Jan 17, 2017, 07:40 AM
    talaniman
    Why do you want to burn your face off? There is a very good reason this solution is sold at only 4% for your safety!

  • All times are GMT -7. The time now is 08:46 AM.